Translator Disclaimer
2010 A stable range description of the space of link maps
Thomas G Goodwillie, Brian A Munson
Algebr. Geom. Topol. 10(3): 1305-1315 (2010). DOI: 10.2140/agt.2010.10.1305

Abstract

We study the space Link(P,Q;N) of link maps: maps from PQ to N such that the images of P and Q are disjoint. We identify the homotopy fiber of the inclusion Link(P,Q;N) Map(P,N)× Map(Q,N) in a stable range, showing that it has a (2(npq)3)–connected map to the infinite loopspace of a certain Thom spectrum.

Citation

Download Citation

Thomas G Goodwillie. Brian A Munson. "A stable range description of the space of link maps." Algebr. Geom. Topol. 10 (3) 1305 - 1315, 2010. https://doi.org/10.2140/agt.2010.10.1305

Information

Received: 26 October 2009; Revised: 20 February 2010; Accepted: 14 May 2010; Published: 2010
First available in Project Euclid: 19 December 2017

zbMATH: 1204.57025
MathSciNet: MR2661528
Digital Object Identifier: 10.2140/agt.2010.10.1305

Subjects:
Primary: 57Q45
Secondary: 57R99, 58D15

Rights: Copyright © 2010 Mathematical Sciences Publishers

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.10 • No. 3 • 2010
MSP
Back to Top